KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Algebraic cubature on planar lenses and bubbles

TitleAlgebraic cubature on planar lenses and bubbles
Publication TypeJournal Article
Year of Publication2012
AuthorsDa Fies, G, Vianello, M
Journal Dolomites Research Notes on Approximation
Volume5
Issue1
Pagination7-12
Date Published09/2012
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsalgebraic cubature, circular segments, planar double bubbles., planar lenses, product Gaussian quadrature, subperiodic trigonometric quadrature
URLhttp://drna.padovauniversitypress.it/2012/1/2
DOI10.14658/pupj-drna-2012-1-2